MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Weakness (2145); Sweating (2444); Shaking/Tremors (2515)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: (b)(4) - user had an inaccurate reference- alternate meter: the end user is comparing results obtained from one of trividia's bgm system to the results from another trividia's bgm system test strip udi# (b)(4).Note: on follow up call from (b)(6) 2017; customer states that last night the same thing happen again.Customer states that his sugar drop low again, his blood results drop 45mg/dl again and the meter still was not working.Explain to customer and advise him that the meter will not be shipped out overnight due to the hurricane.I offer to contact rite aid pharmacy to get a new replacement meter for him.Customer states that he does not want the replacement he will get a new meter himself.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.The customer is concerned with the result of 374mg/dl.The expected fasting blood glucose test result range is 100 to 120mg/dl.The customer did report symptoms of feeling sweaty, shaky and weak.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the bathroom.The test strip lot manufacturer's expiration date is (b)(6)2019 and open vial date is approximately 20 days ago.The meter memory was reviewed for previous test result history: a 120mg/dl (b)(6)2017 07:33 am fasting: yes.A 187mg/dl (b)(6)2017 09:41 pm fasting: yes.A 144mg/dl (b)(6)2017 02:51 pm fasting: yes.A 128mg/dl (b)(6)2017 08:59 am fasting: yes.A 169mg/dl (b)(6)2017 10:47 pm fasting: yes.Memory concerns: customer is concern with the results taken on (b)(6) 2017 because the results were high and he was having symptoms of low blood sugar.Calling customer back.Customer states that he is having many problems with the meter.Customer states that he would wake up with his sugar been low, having symptoms of sweat, shaking and feeling weak.He would eat something and then he would be fine.Customer states that recently about a month and a half ago he was having symptoms again, he then had some grapes 30-45mins later he run a blood test and the meter gave a results of 400mg/dl then 2 seconds later 379, 270, then 200mg/dl back to back.Customer states that he use the true2go meter and he got 124mg/dl.Customer states that for the past 2 weeks he have been tracking the true track meter and the is getting 60-70mg/dl higher.The meter is giving him a lot higher than normal.Customer states that he have been taking too much insulin.Customer did not have to seek any medical assistance at any time when using the meter.Customer states that his normal glucose range is 100-120mg/dl and he test 5-6 times a day.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6922137
Report Number1000113657-2017-01783
Device Sequence Number13666101
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5046
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1